I've been on 10 mg for 8 days. But on escitalopram for now 3 weeks. For the past couple days I've been experiencing new side effects like almost shallow breathing or hyperventilation, and like a flushing feeling on my cheeks. Is this normal? I want to say its anxiety cause I get all clammy as well.
Experiencing side effects of Lexapro that aren't listed?
- 8 Aug 2018 by Cassyroach91
- 8 August 2018 (10 weeks ago)
- lexapro, depression, anxiety, obsessive compulsive disorder, premenstrual dysphoric disorder, generalized anxiety disorder, escitalopram, side effect, hyperventilation, flush, breathing
The side effects provided by your pharmacy or on the net is not a complete list. I had clients on my caseload who had these side effects of taking Lexapro. A lot of anti-depressants can cause you to get clammy, it isn't necessarily related to your anxiety. For some people, these Rx can exacerbate their conditions. One of the side effects of escitalopram is breathing difficulty. It's not surprising that you had shallow breathing especially you are new to escitalopram. It's better to consult with your psychiatrist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 6 answers
Posted 28 Jun 2010 • 4 answers
Posted 17 Jul 2014 • 2 answers
Posted 21 Nov 2016 • 1 answer
Posted 17 May 2018 • 1 answer